JournalsrsmupVol. 126pp. 107–125

Star Stability and Star Regularity for Mori Domains

  • Stefania Gabelli

    Università degli studi Roma Tre, Italy
  • Giampaolo Picozza

    Università degli studi Roma Tre, Italy
Star Stability and Star Regularity for Mori Domains cover
Download PDF

Abstract

In the last few years, the concepts of stability and Clifford regularity have been fruitful extended by using star operations. In this paper we study and put in relation these properties for Noetherian and Mori domains, substantially improving several results present in the literature.

Cite this article

Stefania Gabelli, Giampaolo Picozza, Star Stability and Star Regularity for Mori Domains. Rend. Sem. Mat. Univ. Padova 126 (2011), pp. 107–125

DOI 10.4171/RSMUP/126-7